Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 18, 2012, 1:30 AM CDT for Scott County, Minnesota. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2012, 1:30 AM CDT (06:30 UTC)
- Expired
- Jun 18, 2012, 2:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Twin Cities, MN
County Scott County, MN
The radar
The Minneapolis radar (KMPX), 23 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 492 m²/s²
- 0-3 km storm-relative helicity
- 747 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
386 WWUS83 KMPX 180630 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 130 AM CDT MON JUN 18 2012 MNZ060-069-070-180700- DAKOTA-HENNEPIN-SCOTT- 130 AM CDT MON JUN 18 2012 ...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...HENNEPIN AND SCOTT COUNTIES THROUGH 200 AM CDT... AT 125 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHAKOPEE. THIS STORM WAS MOVING EAST AT 40 MPH. HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SAVAGE. BURNSVILLE. LAKEVILLE. FARMINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4483 9314 4462 9319 4476 9353 4483 9347 TIME...MOT...LOC 0630Z 290DEG 34KT 4475 9338 $$ JRB
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 18, 12:05 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 18, 12:05 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1205 AM CDT MON JUN 18 2012 .UPDATED FOR 06Z AVIATION DISCUSSION BELOW... .DISCUSSION... TO SAY THE NEXT FEW DAYS WILL BE ACTIVE IS AN UNDERSTATEMENT WITH SEVERAL ROUNDS OF THUNDERSTORMS/SEVERE WEATHER EXPECTED...ALONG WITH A RISK FOR MORE FLASH FLOODING. STILL ANTICIPATING A SEVERE WEATHER EPISODE THIS AFTERNOON INTO TONIGHT. LOOKING LIKE WE GET A BREAK IN THE ACTION DURING THE DAY MONDAY...BEFORE A WARM FRONT COMES SURGING BACK NORTH MONDAY NIGHT. THIS FRONT WILL BE ANCHORED OVER THE AREA TUESDAY THOUGH WEDNESDAY...WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED OVER THOSE TWO DAYS. BESIDE SEVERE WEATHER TUESDAY/WEDNESDAY...FLOW WILL BE NEARLY PARALLEL TO THE FRONT...WITH THREAT FOR TRAINING THUNDERSTORMS AND FLASH FLOODING EXISTING THOSE DAYS. WATER VAPOR IMAGERY ALONG WITH RAP ANALYSIS SHOWS A VERY STRONG UPPER JET /100-150 KTS/ SLAMMING ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN PLAINS RIGHT NOW. BATCH OF SHOWERS CONTINUES TO WORK EAST ACROSS MN INTO WI THIS AFTERNOON ON NOSE OF 40 KT LLJ AND LEADING BLAST OF THETA-E ADVECTION. BACK FURTHER WEST...STARTING TO SEE A NICE WARM FRONT TAKE SHAPE BEHIND THE CLOUDS IN SW MN INTO NE SD...ALMOST RIGHT ALONG THE BUFFALO RIDGE. MLCAPES SOUTH OF THE BOUNDARY IN ERN SODAK HAVE INCREASED TO AROUND 3000 J/KG. INCREASING WINDS ALOFT AND BACKING WINDS NORTH OF THE BOUNDARY HAVE RESULTED IN BOTH DEEP LAYER SHEAR /NOW AROUND 50 KTS/ AND 0-1KM SHEAR /25-30 KTS ALONG THE WARM FRONT/ INCREASING QUITE A BIT THIS AFTERNOON. HI-RES GUIDANCE ALL SIMILAR WITH INITIATING CONVECTION BY 22Z ALONG THE SD/MN BORDER AROUND YELLOW MEDICINE/LAC QUI PARLE COUNTIES. GIVEN SHEAR AND INSTABILITY PROFILES...STORM TYPE WILL BE SUPER CELLULAR WITH A GOOD RISK OF VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES THROUGH ABOUT 0/1Z. WHAT IS MORE WORRISOME IS WHAT HAPPENS AFTER THESE STORMS INITIATE. IT DOES NOT MATTER WHAT HI-RES GUIDANCE YOU LOOK AT...HRRR/NMM/ARW/MPX-WRF...THEY ALL CONGEAL THE STORMS OVER CENTRAL MINNESOTA INTO A LINE AND SEND IT RACING EAST ACROSS THE AREA TONIGHT. BIG WORRY HERE IS THAT PARAMETERS APPEAR TO BE COMING TOGETHER FOR THE FORMATION OF A SIGNIFICANT DERECHO THIS EVENING THAT THEN ROUGHLY FOLLOWS I-94 DOWN INTO THE TWIN CITES. BY 6Z...THE RAP HAS MUCAPE OVER THE TWIN CITIES OF AROUND 2500 J/KG...DCAPE OF AROUND 1000 J/KG...AND MOST WORRISOME OF ALL...AN H85 LLJ INCREASING TO BETWEEN 65 AND 70 KTS ALL POINT TO THE POTENTIAL FOR A SIGNIFICANT DERECHO. THE BIG HOPE IS THAT SIGNIFICANTLY RAIN COOLED AIR /TEMPS IN RAIN HAVE FALLEN INTO THE LOW AND MID 60S/ WILL STABILIZE THE BOUNDARY LAYER ENOUGH ACROSS ERN MN THAT BOUNDARY LAYER CAN NOT RECOVER ENOUGH TO ALLOW WINDS TO REACH THE SFC AND WE END UP WITH AN ELEVATED MCS. EITHER WAY YOU SLICE IT...LOOKS LIKE IT WILL BE A LONG NIGHT FOR THE MPX AREA. TONIGHT...MODELS DRIVE A FRONT EAST OF THE AREA...WITH MONDAY NOW LOOKING DRY DURING THE DAY AND CUT POPS OUT OF ALL BUT THE FAR SE CWA. LATE MONDAY NIGHT...THE WARM FRONT COMES SURGING BACK NORTH...WITH MODELS SHOWING ANOTHER ROUND OF THUNDERSTORMS COMING INTO WRN AND CENTRAL MN MAINLY AFTER 06Z TUESDAY ON YET ANOTHER 50 KT LLJ. THIS THEN LEADS US INTO WHAT IS LOOKING LIKE THE MOST ACTIVE WEATHER PERIOD IN THE COMING DAYS FOR TUESDAY THROUGH WEDNESDAY. GOOD NEWS HERE IS MODELS ARE NOW SHOWING BETTER AGREEMENT WITH EACH OTHER THESE TWO DAYS...WITH THE ECMWF NOW BEING LESS PROGRESSIVE AND SHOWING FRONTAL PLACEMENT MUCH MORE SIMILAR TO WHAT THE GFS HAS BEEN SHOWING THE PAST COUPLE OF DAYS. WILL BE VERY WARM AND HUMID SOUTH OF THE BOUNDARY...WITH A VERY UNSTABLE AIRMASS LIKELY IN PLACE BOTH DAYS. DURING THE DAY TUESDAY...MAY NOT SEE MUCH ACTIVITY AS STRONG CAPPING INVERSION...WITH H7 TEMPS INCREASING TO AROUND +14C...BUT TUESDAY NIGHT...MODELS SHOW MID LEVEL TEMPS COOLING...WITH ALL SORTS OF CONVECTION TAKING OFF. WORRY BOTH TUESDAY AND WEDNESDAY IS THAT BESIDE ALL THE INSTABILITY...AN IMPRESSIVE 70-90 KT SW MID-LEVEL JET WILL BE SPLAYED OUT ACROSS CENTRAL MN...WITH PLENTY OF SHEAR PRESENT FOR ORGANIZED/SEVERE CONVECTION. IN ADDITION...UPPER FLOW WILL BE NEARLY PARALLEL TO THE FRONT TUES/WED...WHICH MEANS POTENTIAL FOR TRAINING STORMS WILL BE HIGH...AND WITH PWATS UP AROUND 2 INCHES /180 PERCENT OF NORMAL/...FLASH FLOODING WILL AGAIN BE A CONCERN. MODELS FINALLY SHOWING WNW FLOW DEVELOPING ALOFT BY THURSDAY...WITH THE MOISTURE AND ASSOCIATED RAIN FINALLY GETTING KICKED OUT OF HERE. FOLLOWED THE ECMWF FOR THU/FRI...WHICH IS DRY...BUT THE GFS DOES SHOW ANOTHER WAVE MOVING ACROSS THE AREA THU NIGHT/FRI...JUST AS THE ECWMF SLIDES A 1020 MB HIGH ACROSS THE AREA. BETTER AGREEMENT FOR THUNDERSTORMS SHOWS UP SATURDAY WHEN THE ECWMF/GFS SHOW A STRONG WARM FRONT MOVING UP INTO THE MPX AREA AS A SFC LOW WORKS ACROSS SODAK INTO IA. AS A RESULT...BROUGHT CHANCE POPS BACK FRIDAY NIGHT THOUGH SAT NIGHT. LOOKING JUST BEYOND THE FORECAST...THE GFS/ECMWF SHOW AN UPPER RIDGE BUILDING IN ACROSS THE CENTRAL CONUS FOR THE LAST WEEK OF JUNE...WITH SIGNS OF A DECENT HEAT WAVE SHOWING UP FOR THE END OF JUNE. && .AVIATION... /06Z TAF ISSUANCE/ STILL HAVE STRONG/SEVERE CONVECTION MOVING ACROSS MAINLY SOUTHERN PORTION OF THE CWA. WILL HOLD ONTO TSRA OVER EASTERN TAF SITES FOR A FEW HOURS YET. THEN MAY HAVE SOME MVFR CIG/BR THROUGH ABOUT 13Z...AGAIN OVER EASTERN AREAS BEFORE WINDS DO SHIFT MORE SOUTHWEST/WEST. SOME MID/HIGH LEVEL CLOUDS SPREADING EAST OVER NORTHERN CWA WITH SOME CUMULUS OVER EASTERN AREAS AHEAD OF FRONT THAT MOVES THROUGH THE REGION DURING THE DAY. MAY SEE WINDS GUST A BIT LATER IN THE AFTERNOON OVER WESTERN AREA AFTER 18Z AS DRIER AIR TRIES TO MOVE IN. WILL LIKELY SEE SOME CLOUDS DEVELOP AGAIN LATER IN THE NIGHT/AFTER 06Z AHEAD OF WAA PATTERN. WILL HOLD OFF ON ANY PRECIPITATION FOR NOW. .KMSP...STILL HAVE SOME TSRA LAGGING THE MAIN LINE OF STORMS. WILL HOLD ONTO THEM FOR ANOTHER COUPLE HOURS...AS IT SHOULD MOVE SOUTH AND EAST. SOME CUMULUS AND MID CLOUDS EXPECTED INTO THE DAY MONDAY AS FRONT MOVES ACROSS THE REGION. ANY REDEVELOPMENT DURING THE DAY SHOULD REMAIN EAST OF THE AREA. SOUTHERLY WIND PERHAPS A BIT GUSTY EARLY...SHOULD BECOME MORE WEST WITH FROPA ON MONDAY AFTERNOON. WILL BRING MORE CLOUDS IN AFTER 06Z TUE AND PERHAPS SOME MID CLOUDS OUT AHEAD OF NEXT WAA PATTERN WILL KEEP IT DRY THROUGH THEN. OUTLOOK... TUESDAY...VFR/MVFR WITH TSRA POSSIBLE. SE TO S WINDS 20 TO 25 KTS. WEDNESDAY...VFR/MVFR WITH TSRA POSSIBLE. WINDS NW AT 12 TO 17 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/DE
Hazardous weather outlook, Jun 17, 9:47 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 947 PM CDT SUN JUN 17 2012 MNZ043>045-050>054-056>070-073>078-082>085-091>093-WIZ014>016- 023>028-181200- MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO- LAC QUI PARLE-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 947 PM CDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL...EAST CENTRAL INTO SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN OVERNIGHT. THE STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO WEST CENTRAL WISCONSIN AFTER 11 PM. STRONG THUNDERSTORM WINDS IN EXCESS OF 60 MPH WILL BE LIKELY...ESPECIALLY OVER EAST CENTRAL...INTO SOUTH CENTRAL MINNESOTA THROUGH ABOUT MIDNIGHT. THEY WILL MOVE INTO WESTERN WISCONSIN THEREAFTER AND SHOULD GRADUALLY WEAKEN. ALONG WITH THE WIND...TORRENTIAL RAIN AND SOME HAIL WILL ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE AGAIN MONDAY NIGHT AS A WARM FRONT RAPIDLY PUSHES NORTH BACK INTO THE AREA. THIS FRONT WILL BE STALLED OUT OVER THE AREA TUESDAY THROUGH WEDNESDAY...WITH A FEW ROUNDS OF THUNDERSTORMS EXPECTED BOTH DAYS. SEVERE WEATHER WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY. IN ADDITION...TRAINING OF THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY...WITH THE RISK FOR FLASH FLOODING EXISTING IF MULTIPLE STORMS CAN TRAIN OVER THE SAME LOCATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER WILL LIKELY BE NEEDED. MNZ041-042-047>049-055-181200- DOUGLAS-TODD-STEVENS-POPE-STEARNS-SWIFT- 947 PM CDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL END THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE AGAIN MONDAY NIGHT AS A WARM FRONT RAPIDLY PUSHES NORTH BACK INTO THE AREA. THIS FRONT WILL BE STALLED OUT OVER THE AREA TUESDAY THROUGH WEDNESDAY...WITH A FEW ROUNDS OF THUNDERSTORMS EXPECTED BOTH DAYS. SEVERE WEATHER WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY. IN ADDITION...TRAINING OF THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY...WITH THE RISK FOR FLASH FLOODING EXISTING IF MULTIPLE STORMS CAN TRAIN OVER THE SAME LOCATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 18, 1:13 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
113 AM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM HAIL LONSDALE 44.48N 93.43W
06/18/2012 M1.75 INCH RICE MN LAW ENFORCEMENT
&&
MKMLocal storm report, Jun 18, 1:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
117 AM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM HAIL NORTHFIELD 44.45N 93.17W
06/18/2012 M0.88 INCH RICE MN AMATEUR RADIO
&&
MKMLocal storm report, Jun 18, 1:21 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
121 AM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST 3 NE RED WING 44.61N 92.56W
06/18/2012 M46 MPH PIERCE WI AWOS
MEASURED AT RED WING AIRPORT
&&
MKMLocal storm report, Jun 18, 1:26 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
126 AM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM HAIL 5 SW NORTHFIELD 44.40N 93.24W
06/18/2012 M1.75 INCH RICE MN TRAINED SPOTTER
REPORTED AT INTERSECTION OF HWY 3 AND CO RD 8
&&
MKMLocal storm report, Jun 18, 1:28 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
128 AM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 AM HAIL DUNDAS 44.43N 93.20W
06/18/2012 M1.75 INCH RICE MN AMATEUR RADIO
&&
MKMSpecial weather statement, Jun 18, 1:30 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 130 AM CDT MON JUN 18 2012 MNZ060-069-070-180700- DAKOTA-HENNEPIN-SCOTT- 130 AM CDT MON JUN 18 2012 ...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...HENNEPIN AND SCOTT COUNTIES THROUGH 200 AM CDT... AT 125 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHAKOPEE. THIS STORM WAS MOVING EAST AT 40 MPH. HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SAVAGE. BURNSVILLE. LAKEVILLE. FARMINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4483 9314 4462 9319 4476 9353 4483 9347 TIME...MOT...LOC 0630Z 290DEG 34KT 4475 9338 JRB
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Swift | 39 min |
| Jun 17, 7:12 PM CDT | Tornado Warning | MPX | Chippewa, Swift | 48 min |
| Jun 17, 7:15 PM CDT | Tornado Warning | MPX | Pope, Swift | 26 min |
| Jun 17, 7:21 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Pope, Stevens, Swift | 39 min |
| Jun 17, 7:53 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Pope, Stevens, Swift | 67 min |
| Jun 17, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 47 min |
| Jun 17, 8:06 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Swift | 24 min |
| Jun 17, 8:25 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle, Swift | 35 min |
| Jun 17, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 42 min |
| Jun 17, 8:36 PM CDT | Areal Flood Advisory | MPX | Chippewa, Kandiyohi, Lac qui Parle, Pope, Renville, Stearns and 2 more | 3 hr |
| Jun 17, 8:45 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle, Renville, Swift, Yellow Medicine | 45 min |
| Jun 17, 8:56 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Sherburne, Stearns, Wright | 49 min |
| Jun 17, 9:06 PM CDT | Tornado Warning | MPX | Kandiyohi, McLeod, Meeker | 24 min |
| Jun 17, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Meeker, Renville | 65 min |
| Jun 17, 9:25 PM CDT | Tornado Warning | MPX | Carver, McLeod, Meeker, Wright | 35 min |
| Jun 17, 9:28 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 47 min |
| Jun 17, 9:45 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Meeker, Sherburne, Stearns, Wright | 45 min |
| Jun 17, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Meeker, Sibley, Wright | 40 min |
| Jun 17, 10:08 PM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, McLeod, Meeker and 6 more | 3 hr |
| Jun 17, 10:24 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Le Sueur, McLeod, Scott, Sibley and 1 more | 51 min |
| Jun 17, 10:24 PM CDT | Tornado Warning | MPX | Renville | 36 min |
| Jun 17, 10:30 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 30 min |
| Jun 17, 10:41 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville, Sibley | 49 min |
| Jun 17, 10:50 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 40 min |
| Jun 17, 10:57 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 33 min |
| Jun 17, 11:10 PM CDT | Special Weather Statement | MPX | Dakota, Ramsey, Scott | 50 min |
| Jun 17, 11:22 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Nicollet, Rice, Scott, Sibley | 38 min |
| Jun 17, 11:28 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Scott, Washington | 32 min |
| Jun 17, 11:32 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 43 min |
| Jun 17, 11:44 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue, Rice | 6 hr |
| Jun 17, 11:50 PM CDT | Tornado Warning | MPX | Le Sueur | 25 min |
| Jun 17, 11:53 PM CDT | Special Weather Statement | MPX | Meeker | 52 min |
| Jun 17, 11:58 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice | 47 min |
| Jun 18, 12:20 AM CDT | Special Weather Statement | MPX | McLeod | 40 min |
| Jun 18, 12:25 AM CDT | Special Weather Statement | MPX | Scott | 50 min |
| Jun 18, 12:26 AM CDT | Special Weather Statement | MPX | Goodhue | 49 min |
| Jun 18, 12:45 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 45 min |
| Jun 18, 12:46 AM CDT | Flash Flood Warning | MPX | Dakota, Le Sueur, Rice, Scott | 4 hr |
| Jun 18, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 40 min |
| Jun 18, 1:27 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 33 min |
| Jun 18, 5:33 AM CDT | Areal Flood Warning | MPX | Dakota, Goodhue, Rice | 6 hr |
| Jun 18, 11:17 AM CDT | River Flood Warning | MPX | Carver | 10 days |
| Jun 18, 11:33 AM CDT | Areal Flood Warning | MPX | Dakota, Goodhue | 18 hr |
| Jun 18, 4:31 PM CDT | Flash Flood Watch | MPX | Anoka, Benton, Carver, Chippewa, Chisago, Dakota and 24 more | 56 hr |
| Jun 17, 11:53 PM CDT | Severe Thunderstorm Warning | MPX | Pierce, Saint Croix | 37 min |
| Jun 18, 12:25 AM CDT | Areal Flood Advisory | MPX | Barron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 2 more | 4 hr |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.